# SDR IPXA09M55871

- Difficulty date: May 1, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 1621-1641
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ. F1-06, EXISTING FLUSH REPAIR BETWEEN FS 1621-1641 LONGERON 51L - 51R NOT PER SRM.  REMOVED REPAIR DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND FINGER DOUBLER IAW MD-11 SRM 53-20-00 FIG 6 SHT 10.
